# SDR 97ZZZX4764

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9469S
- Make and model: Beech 95-C55
- Aircraft serial: TE67
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Condition: Broken
- Location: Nr 2 Cyl Exh Vlv
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH.  INSPECTION FOUND NR 2 EXHAUST OUTER VALVE SPRING BROKEN.
